# SDR AU960194

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bolt
- Part number: SS275761024
- Condition: Worn
- Location: R-Craft Servo Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD MAIN ROTOR SERVO LOWER MOUNT BOLT BADLY WORN - WORN BOLT AND REMAINING TWO SERVO BOLTS WERE ALSO FOUND TO BE INCORRECTLYINSTALLED
